PIROPHEN
STRONG EFFECTIVE PAIN RELIEF
(CONTAINS CODEINE PHOSPHATE 10MG, PARACETAMOL 325MG, ASPIRIN 325MG)
 
The best in the world at the best price!
Home Page Anagen.net Shop on line - The available products
 

PIROPHEN is a strong fast effective pain relief medication. PIROPHEN contains 3 proven pain control ingredients, codeine, paracetamol and aspirin all combined to help you manage pain more effectively than ever. PIROPHEN is designed to relieve tension headaches, migraine, toothache and acts swiftly in nerve, muscular, period pain and fever reduction. Each box of PIROPHEN contains 30 tablets.

DOSAGE

Adults 1 to 2 tablets initially, repeated every 4 hours if needed
Children over 12 years of age 1 to 2 tablets initially, repeated every 4 hours if needed
Children under 12 years of age PIROPHEN is NOT suitable for children under 12 without medical advice

CAUTION

PIROPHEN is designed for temporary pain relief, if symptoms persist consult your doctor. Prolonged or excessive use of PIROPHEN can be harmful.

PIROPHEN is a pharmacy only medicine and sold only at the discretion of the pharmacist. If you are requesting PIROPHEN you may be asked to provide details of your medical condition.  You may also be asked to provide details of previous medications you may have been using.  We reserve the right to decline sales where we believe the drug is being used in-appropriately.

 
 
 
 
 
 
 
 
About Anagen.net  | How to advertise  |  Privacy PolicyLegal Disclaimer | Site resolution
Recommend this site to your friends  Anagen.net complete site in Italian language

Copyright Anagen.net